I have restless leg syndrome and the Zoloft I was prescribed for depression aggravated the restless leg syndrome. I was told at the 2 week point to discontinue Zoloft and it should be out of my system in 5-7 days. It's been 8 days and the restless leg syndrome is still terrible. Along with that is anxiety, irritability, can't sleep. Legs and even arms have the typical creepy crawly sensation of restless leg syndrome. Any ideas?
No responses have yet been posted. Add your response to this question.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Dec 2009 • 19 answers
Posted 18 Jun 2015 • 3 answers
Posted 7 May 2017 • 1 answer
Posted 13 Jun 2017 • 2 answers
Posted 8 Jun 2018 • 1 answer